# SDR AACSDR61006

- Difficulty date: June 10, 2006
- Submitted: June 10, 2006
- Operation: General aviation
- Aircraft: N45HV
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 1090371231
- Condition: Cracked
- Location: Tailboom
- Part time: 1,900 hours
- Component: Tailboom, Agusta
- Component part number: 109037017111
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT A BANG WAS HEARD, AIRCRAFT SHUDDERED MOMENTARILY, PILOT SUSPECTED BIRD STRIKE. FLIGHT CONTINUED TO LANDING SITE. AIRCRAFT WAS INSPECTED FOR DAMAGE, NO EVIDENCE OF BIRD STRIKE OR ANY DAMAGE WAS NOTED. DURING A SUBSEQUENT AIRFRAME INSPECTION LT UPPER TAILBOOM TO FUSELAGE FITTING WAS FOUND CRACKED.  A/C AND COMPONENT TOTAL TIME APPROXIMATELY 1900.0 HRS.
